# SDR CALA2019051300753

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 35,444 hours, 12,298 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB. LOWER SKIN CRACKED AT STA 147.90 16" FROM AFT SPAR SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11 AT STA 147.90 INSP THRESHOLD AT 56000 TOT FLT CYCS FOLLOWED BY REPEAT INSP AT EACH SUBSEQUENT 9000 FLT CYCS REF STEP 5 TABLE 204 TOMC APPROVED, PLACED ON DIP TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED DIP APPROVAL QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
